# SDR SWAA2023102004265

- Difficulty date: September 25, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 26,522 hours, 12,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 727J-727I RBL 23 TRANSITION ANGLE HAS CORROSION AROUND NUT PLATE HOLES.<[01] REMOVED CORROSION FROM AREA PER SRM 53-00-53-1A-2 (REMAINING THICKNESS 0.037'). TRANSITION ANGLE IS OUT OF WITHIN LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED RH TRANSITION ANGLE FROM STA 727G+10 TO STA 767.;[03] FABRICATION AND INSTALLATION OF REPAIR ACCOMPLISHED ON NON ROUTINE TTG8Q00NML6F.;[04] FABRICATION AND INSTALLATION OF REPAIR PER SRM 53-00-53-2R-6 AND  SRM 53-00-53-1A-2 ACCOMPLISHED ON NON ROUTINE TTG8Q00NML6F.;[05] RII: INSPECTED WORK PERFORMED. FABRICATION AND INSTALLATION OF REPAIR PER SRM 53-00-53-2R-6 AND SRM 53-00-53-1A-2 ACCOMPLISHED ON NON ROUTINE TTG8Q00NML6F.
